NASHVILLE, Tenn. (WKRN) — Four students at Nashville School of the Arts were taken to the hospital Thursday morning after first responders were called out two different times due to students not feeling well, according to Kendra Loney with the Nashville Fire Department.
One incident involved three students who “may have been using a vape pen,” Loney said.
📧 Have breaking come to you: Subscribe to News 2 email alerts →
Another call to the school on Foster Avenue in Nashville was “for reports of an overdose.” However, Loney added, “We are not confirming any overdoses at this time.”
That second incident involved one student who reportedly “ate a cookie with something in it” and didn’t feel well, according to Loney.
All four students were awake and alert at the time they were transported to Vanderbilt Children’s Hospital.
News 2 reached out to the Nashville School of the Arts but could not confirm if any of the students were given Narcan due to the “student health privacy laws.”
📲 Download the News 2 app to stay updated on the go.
📧 Sign up for WKRN email alerts to have breaking news sent to your inbox.
💻 Find today’s top stories on WKRN.com for Nashville, TN and all of Middle Tennessee.
This is a developing story. WKRN News 2 will continue to update this article as new information becomes available.